# SDR USAA000802

- Difficulty date: June 5, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N232US
- Make and model: Boeing 737201
- Aircraft serial: 22018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 53,815 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN CRACKED 2.125 INCH, STATION 747, BELOW STRINGER 17 LT.  REMOVED AND REPLACED PER SRM 53-30-3 FIG 1.  (M)
